Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 9, Issue 1, Pages 57-67
http://dx.doi.org/10.1155/S1048953396000068

On the solution of the Liouville equation over a rectangle

1University of York, Department of Mathematics, Heslington, York Y01 5DD, UK
2Department of Electronics, University of York, United Kingdom

Received 1 September 1992; Revised 1 October 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. M. Arthurs, J. Clegg, and A. K. Nagar, “On the solution of the Liouville equation over a rectangle,” Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 1, pp. 57-67, 1996. https://doi.org/10.1155/S1048953396000068.